Just ended my 3rd week of PCT, only feel 50%

  1. Senior Member
    JoeBrooklyn's Avatar
    Stats
    5'8"  189 lbs.
    Join Date
    Jun 2012
    Posts
    1,185
    Rep Power
    344829
    Level
    36
    Lv. Percent
    61.06%
    Achievements Activity ProPosting Pro

    Just ended my 3rd week of PCT, only feel 50%


    I posted this before but no one helped. So I'm asking again.

    I am 43 years old, 5'7 1/2", 189 lbs. 12% body fat. I just finished my second cycle and it went like this:

    Week 1 3 : 2 xs a week (1 Sust, 1 deca, 1 Prop) Week 4 6: 2 xs a week (1 Enanth, 1 prop, 1Deca) Week 7 - 9: 2 xs a week (1 sust, 1 Deca, 1 Prop) Week 10 12: 2 xs a week(1 Enanth, 1 deca,1Prop) Week 13 1x a week (1 Enanth, 1 deca)

    Tabs

    Week 3 Dbol(50mg tabs) 2 tabs daily
    Week 4 Dbol 1 tabs daily
    Week 5 Dbol 1 tab daily
    Week 6 Dbol tab daily
    Week 7 Proviron 1 /daily.
    Week 7 Anadrol 4 tabs daily Mon. Fri. Sat & Sun off Week 8 Ana 3 tabs daily Mon. Fri. Sat & Sun off Week 9 Ana 2 tabs daily Mon. Fri. Sat & Sun off Week 10 Anadrol 1 tab daily Mon. Fri. Sat & Sun off Week 11 Anavar 6 tabs daily

    Week 12 Anavar 5 tabs daily

    Week 13 Anavar 4 tabs Daily

    Week 14 Anavar 3 tabs daily

    Week 15 Anavar 2 tabs daily

    Then I started PCT. I was supposed to do 500IU/day for 10 days but only had enough for 4 days in week 14 of cycle. Then once I started PCT it was Clomid 50mg daily 1st week
    100mg daily 2nd week
    50 mg daily 3rd week
    I also ran Forged PCT and Unleashed and in the second week I started running 100mg of Proviron, 2 pills of Gamma-O and 40mcg of Clen. I only feel 50% back. My libio is about 50% of normal. I'm going to start my 4th week of PCT Monday but I'm wondering how long will it take to get back to normal and is what I am experiencing normal?

  2. Professional Member
    DangerDave's Avatar
    Stats
    5'8"  215 lbs.
    Join Date
    Aug 2011
    Posts
    4,847
    Rep Power
    1049562
    Level
    58
    Lv. Percent
    73.28%
    Achievements Activity ProActivity AuthorityPosting Pro

    You sound like you are coming back. My suggestion would be to get a blood test 3-4 days after you stop pct. (For clomid to clear your system).

    After you get blood results back post them up and I will help you out man
    The advice I give is just that... Advice, purely my opinion. Not medical advice
  3. Senior Member
    JoeBrooklyn's Avatar
    Stats
    5'8"  189 lbs.
    Join Date
    Jun 2012
    Posts
    1,185
    Rep Power
    344829
    Level
    36
    Lv. Percent
    61.06%
    Achievements Activity ProPosting Pro

    Quote Originally Posted by DangerDave View Post
    You sound like you are coming back. My suggestion would be to get a blood test 3-4 days after you stop pct. (For clomid to clear your system).

    After you get blood results back post them up and I will help you out man
    ok, thank u!
    •   
       

  4. Professional Member
    DangerDave's Avatar
    Stats
    5'8"  215 lbs.
    Join Date
    Aug 2011
    Posts
    4,847
    Rep Power
    1049562
    Level
    58
    Lv. Percent
    73.28%
    Achievements Activity ProActivity AuthorityPosting Pro

    Have you used Caber? You could be feeling that way because of a progesterone reaction. A dopamine antagonist like Caber @ .5mg ED will fix it. I say this because you did use Deca and that is a common side.

    Don't sweat it man. You will be back to normal and as long as you get blood work done then you can decide if you need to run PCT longer. Blood work is only $50 and that's a small price to check your health IMO
    The advice I give is just that... Advice, purely my opinion. Not medical advice
  5. Banned
    epstaneman's Avatar
    Stats
    5'5"  185 lbs.
    Join Date
    Aug 2012
    Age
    28
    Posts
    624
    Rep Power
    0
    Level
    21
    Lv. Percent
    25.08%

    Ya...pct takes a while. I'm 5 weeks into pct off a little THREE week cycle and still haven't gotten completely back to homeostasis.
  6. Senior Member
    JoeBrooklyn's Avatar
    Stats
    5'8"  189 lbs.
    Join Date
    Jun 2012
    Posts
    1,185
    Rep Power
    344829
    Level
    36
    Lv. Percent
    61.06%
    Achievements Activity ProPosting Pro

    Quote Originally Posted by DangerDave View Post
    Have you used Caber? You could be feeling that way because of a progesterone reaction. A dopamine antagonist like Caber @ .5mg ED will fix it. I say this because you did use Deca and that is a common side.

    Don't sweat it man. You will be back to normal and as long as you get blood work done then you can decide if you need to run PCT longer. Blood work is only $50 and that's a small price to check your health IMO
    I did do some Caber during the cycle, maybe somewhere in the middle of the cycle; but have not done any since I've been off. You think I should now?
  

  
 

Similar Forum Threads

  1. Should i be worried? 3rd week of PCT still no libido, ...
    By test_abc in forum Post Cycle Therapy
    Replies: 13
    Last Post: 10-31-2011, 04:21 AM
  2. Replies: 74
    Last Post: 09-13-2010, 01:07 AM
  3. 3RD WEEK OF MY FIRST TIME H-DROL CYCLE
    By jtnixit in forum Anabolics
    Replies: 16
    Last Post: 02-13-2009, 07:42 PM
  4. End of 3rd week of Havoc
    By sw bill in forum Anabolics
    Replies: 5
    Last Post: 08-04-2008, 03:05 AM
  5. Well, getting into my 3rd week of MOHN...
    By Odessa14 in forum Anabolics
    Replies: 12
    Last Post: 12-05-2004, 11:42 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in
Log in